Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Monotone Smoothing Spline Curves Using Normalized Uniform Cubic B-splines
Hiroyuki FujiokaHiroyuki Kano
Author information
JOURNALS FREE ACCESS

2013 Volume 26 Issue 11 Pages 389-397

Details
Abstract

This paper considers a problem on the non-negative derivative constraints on the cubic smoothingspline curves using normalized uniform B-splines as the basis functions. In particular, we derive acondition for monotonic constraints over interval based on the study of Fritsch and Carlon. Moreover,we present how these results are incorporated in the optimal smoothing spline problems. Theperformance is examined by a numerical example.

Information related to the author
© 2013 The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top